# SDR BMAC06011

- Difficulty date: August 15, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N536PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 681
- System (JASC): 3397 · Light System Wiring
- Part: Converter
- Part number: LT52A
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY ACRID SMELL (ELECTRICAL OR PLASTIC) EMANATING FROM BEHIND CAPTAINS SEAT. F/O NOTICED A GREEN FLASH AND THE CAPTAIN HEARD A LOUD POP JUST BEFORE THE SMELL.  MAINTENANCE FOUND A BAD LIGHTING CONVERTER AND MEL'ED THE SYSTEM IAW MEL 33-4.
